# SDR CALA9601699

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17407
- Make and model: Boeing 727243
- Aircraft serial: 21270
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Rt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT WING OUTBOARD FOREFLAP INBOARD LOWER SURFACE GOUGED AND DELAMINATED.  THE DAMAGED AREA WAS CUT OUT, FILLER AND DOUBLER WERE FABRICATED AND A HOT BOND REPAIR WAS ACCOMPLISHED IAW SRM 51-40-6.
